# SDR DALA12002850885

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 75,968 hours, 70,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE TAILCONE SLIDE PRESSURE TO BE ZERO.  MAINTENANCE REPLACED THE TAILCONE SLIDE ASSEMBLY AND RETURNED THE AIRCRAFT TO SERVICE.
